×

zbMATH — the first resource for mathematics

Nonlinear boundary value problems of fractional functional integro-differential equations. (English) Zbl 1268.34021
Summary: We consider the existence of generalized solutions for fractional functional integro-differential equations of mixed type with nonlinear boundary value conditions. By establishing a new comparison theorem and applying the monotone iterative technique, we show the existence of extremal generalized solutions.

MSC:
34A08 Fractional ordinary differential equations and fractional differential inclusions
34K37 Functional-differential equations with fractional derivatives
34K07 Theoretical approximation of solutions to functional-differential equations
34K10 Boundary value problems for functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahmad, B.; Nieto, J.J., Anti-periodic fractional boundary value problems, Comput. math. appl., (2011) · Zbl 1228.34010
[2] Ahmad, B., Existence of solutions for fractional differential equations of order \(q \in(2, 3]\) with anti-periodic boundary conditions, J. appl.math. comput., 34, 385-391, (2010) · Zbl 1216.34003
[3] El-Sayed, A.M.A.; Ibrahim, A.G., Multivalued fractional differential equations, Appl. math. comput., 68, 15-25, (1995) · Zbl 0830.34012
[4] El-Sayed, A.M.A., Fractional order diffusion-wave equations, Internat J. theoret. phys., 35, 311-322, (1996) · Zbl 0846.35001
[5] Gaul, L.; Klein, P.; Kempfle, S., Damping description involving fractional operators, Mech. syst. signal process., 5, 81-88, (1991)
[6] Glockle, W.G.; Nonnenmacher, T.F., A fractional calculus approach of self-similar protein dynamics, Biophys. J., 68, 46-53, (1995)
[7] Hilfer, R., Applications of fractional calculus in physics, (2000), World Scientific Singapore · Zbl 0998.26002
[8] Kilbsa, A.A.; Srivastava, H.M.; Trujillo, J.J., Theory and applications of fractional differential equations, (2006), Elsevier Amsterdam
[9] Lakshmikantham, V.; Vatsala, A.S., General uniqueness and monotone iterative technique for fractional differential equations, Appl. math. lett., 21, 8, 828-834, (2008) · Zbl 1161.34031
[10] Lakshmikantham, V.; Vatsala, A.S., Basic theory of fractional differential equations, Nonlinear anal. TMA, 69, 8, 2677-2682, (2008) · Zbl 1161.34001
[11] Liu, Z.H., Anti-periodic solutions to nonlinear evolution equations, J. funct. anal., 258, 6, 2026-2033, (2010) · Zbl 1184.35184
[12] Liu, Z.H.; Han, J.F.; Fang, L.J., Integral boundary value problems for first order integro-differential equations with impulsive integral conditions, Comput. math. appl., 61, 3035-3043, (2011) · Zbl 1222.45006
[13] Metzler, F.; Schick, W.; Kilian, H.G.; Nonnenmacher, T.F., Relaxation in filled polymers: a fractional calculus approach, J. chem. phys., 103, 7180-7186, (1995)
[14] Oldham, K.B.; Spanier, J., The fractional calculus, (1974), Academic Press New York, London · Zbl 0428.26004
[15] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego · Zbl 0918.34010
[16] Wei, Z.L.; Li, Q.D.; Che, J.L., Initial value problems for fractional differential equations involving riemann – liouville sequential fractional derivative, J. math. anal. appl., 367, 1, 260-272, (2010) · Zbl 1191.34008
[17] Wang, G.; Ahmad, B.; Zhang, L., Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order, Nonlinear anal., 74, 3, 792-804, (2011) · Zbl 1214.34009
[18] Wei, Z.L.; Dong, W.; Che, J.L., Periodic boundary value problems for fractional differential equations involving a riemann – liouville fractional derivative, Nonlinear anal., 73, 3232-3238, (2010) · Zbl 1202.26017
[19] Zhang, S.Q.; Su, X.W., The existence of a solution for a fractional differential equation with nonlinear boundary conditions considered using upper and lower solutions in reverse order, Comput. math. appl., (2011)
[20] Zhang, S.Q., Existence of a solution for the fractional differential equation with nonlinear boundary conditions, Comput. math. appl., 61, 1202-1208, (2011) · Zbl 1217.34011
[21] Zhang, S.Q., Monotone iterative method for initial value problem involving riemann – liouville fractional derivatives, Nonlinear anal., 71, 2087-2093, (2009) · Zbl 1172.26307
[22] Zhou, Y., Existence and uniqueness of fractional functional differential equations with unbounded delay, Int. J. dyn. syst. differ. equ., 1, 4, 239-244, (2008) · Zbl 1175.34081
[23] Zhou, Y., Existence and uniqueness of solutions for a system of fractional differential equations, J. frac. calc. appl. anal., 12, 195-204, (2009) · Zbl 1396.34003
[24] Zhou, Y.; Jiao, F., Nonlocal Cauchy problem for fractional evolution equations, Nonlinear anal., 11, 4465-4475, (2010) · Zbl 1260.34017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.